# SDR FDEA201006011752

- Difficulty date: June 1, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5112
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CAP CORRODED STA 377, LBL 60 TO RBL 60.  REMOVED CORROSION FROM RBL 16-60, ORIGINAL MATERIAL : .125", REMOVED: .008"; FOUND TO BE WITHIN LIMITS IAW SRM 53-00-51,FIG.101,DETAIL 3.  REMOVED CORROSION FROM BS 377, RBL 15-LBL 60, ORIGINAL MATERIAL: .125", REMOVED: .028"; FOUND OUT OF LIMITS IAW SRM 53-00-51, FIG.101, DETAIL  REMOVED PREVIOUS REPAIR AND CUT OUT DAMAGE. FABRICATED -1 UPPER CHORD FROM MATERIAL PN BAC 1505-100880, BATCH NR 1787163. RECEIVED -2 AND -3 REPAIR ANGLES IAW TRAVELER T10/836718. RECEIVED -4 AND -5 REPAIR STRAPS IAW TRAVELER T10/836717. INSTALLED ALL REPAIR PARTS IAW SRM 53-00-51, FIG.201, REPAIR NR 3. - CAT. "A" MAJOR REPAIR.
